MATRIX TRANSFORMATIONS AND COMPACT OPERATORS ON THE BINOMIAL SEQUENCE SPACES


Bisgin M. C.

KOREAN JOURNAL OF MATHEMATICS, vol.27, no.4, pp.949-968, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.11568/kjm.2019.27.4.949
  • Title of Journal : KOREAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.949-968

Abstract

In this work, we characterize some matrix classes concerning the Binomial sequence spaces b(infinity)(r,s) and b(p)(r;s), where 1 <= p < infinity. Moreover, by using the notion of Hausdorff measure of noncompactness, we characterize the class of compact matrix operators from b(0)(r,s) , b(c)(r,s) and b(infinity)(r,s) into c(0), c and l(infinity), respectively.